Sfoglia per Autore

opzioni
Mostrati risultati da 1 a 20 di 53
Titolo Data di pubblicazione Autore(i) File
Subband coding for sigmoidal nonlinear operations 1-gen-1994 Benedetto, J. J.; Saliani, Sandra
On the possible wavelet packets orthonormal bases 1-gen-1995 Saliani, Sandra
SELF-SIMILAR PYRAMIDAL STRUCTURES AND SIGNAL RECONSTRUCTION 1-gen-1998 Benedetto, J. J.; Leon, M.; Saliani, Sandra
Exceptional sets and wavelet packets orthonormal bases 1-gen-1999 Saliani, Sandra
Measures associated to wavelet packets 1-gen-2003 Saliani, Sandra
On stability and orthogonality of refinable functions 1-gen-2006 Saliani, Sandra
Compactly supported wavelets through the classical umbral calculus 1-gen-2006 Saliani, Sandra; SENATO PULLANO, Domenico
Recensione a: Iosevich, Alex; Kolountzakis, Mihail N. A Weyl type formula for Fourier spectra and frames. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3267–3274. 1-gen-2007 Saliani, Sandra
Recensione a: Dai, Xin-Rong; Feng, De-Jun; Wang, Yang Classification of refinable splines. Constr. Approx. 24 (2006), no. 2, 187–200. 1-gen-2007 Saliani, Sandra
Recensione a: Koch, Karsten Multivariate orthonormal interpolating scaling vectors. Appl. Comput. Harmon. Anal. 22 (2007), no. 2, 198–216. 1-gen-2007 Saliani, Sandra
Recensione a: Navascués, M. A.; Sebastián, M. V. Smooth fractal interpolation. J. Inequal. Appl. 2006, Art. ID 78734, 20 pp. 1-gen-2007 Saliani, Sandra
Recensione a: Aniello, Paolo Extended wavelet transforms. Int. J. Geom. Methods Mod. Phys. 3 (2006), no. 3, 341–373. 1-gen-2007 Saliani, Sandra
Recensione a: Pilipović, S.; Teofanov, N. Multiresolution expansion, approximation order and quasiasymptotic behavior of tempered distributions. J. Math. Anal. Appl. 331 (2007), no. 1, 455–471. 1-gen-2007 Saliani, Sandra
On stable refinable function vectors with arbitrary support 1-gen-2008 Saliani, Sandra
Recensione a: Cerejeiras, P.; Ferreira, M.; Kähler, U.; Sommen, F. Continuous wavelet transform and wavelet frames on the sphere using Clifford analysis. Commun. Pure Appl. Anal. 6 (2007), no. 3, 619–641. 1-gen-2008 Saliani, Sandra
Recensione a: Johnson, Brody Dylan Stable filtering schemes with rational dilations. J. Fourier Anal. Appl. 13 (2007), no. 5, 607–621. 1-gen-2008 Saliani, Sandra
Recensione a: Laugesen, R. S. Affine synthesis onto L p when 0<p≤1 . J. Fourier Anal. Appl. 14 (2008), no. 2, 235–266. 1-gen-2008 Saliani, Sandra
Recensione a: Wolnik, Barbara The wavelet type systems. Approximation and probability, 397–406, Banach Center Publ., 72, Polish Acad. Sci., Warsaw, 2006. 1-gen-2008 Saliani, Sandra
Recensione a: Samarah, Salti Non-linear approximation with Gabor frame. East J. Approx. 12 (2006), no. 1, 53–62. 1-gen-2008 Saliani, Sandra
Recensione a: Dai, Xin-Rong; Feng, De-Jun; Wang, Yang Refinable functions with non-integer dilations. J. Funct. Anal. 250 (2007), no. 1, 1–20. 1-gen-2008 Saliani, Sandra
Mostrati risultati da 1 a 20 di 53
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile